Communications in Mathematical Physics

A note on Hunziker's theorem

Volker Enss

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 52, Number 3 (1977), 233-238.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900537

Mathematical Reviews number (MathSciNet)
MR0446195

Subjects
Primary: 81.47
Secondary: 70.47

Citation

Enss, Volker. A note on Hunziker's theorem. Comm. Math. Phys. 52 (1977), no. 3, 233--238. https://projecteuclid.org/euclid.cmp/1103900537


Export citation